Loading…

Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution

A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment gen...

Full description

Saved in:
Bibliographic Details
Published in:Journal of Statistical Theory and Applications (JSTA) 2019-06, Vol.18 (2), p.129-135
Main Authors: Athar, Haseeb, Nayabuddin, Zarrin, Saima
Format: Article
Language:English
Subjects:
Online Access:Get full text
Tags: Add Tag
No Tags, Be the first to tag this record!
Description
Summary:A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating function of generalized order statistics from Marshall-Olkin extended exponential distribution are derived, and the characterization results are presented. Further, the results are deduced for order statistics and record values.
ISSN:1538-7887
2214-1766
DOI:10.2991/jsta.d.190515.001